On equitorsion geodesic mappings of general affine connection spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 77-90
@article{RSMUP_2010__124__77_0,
     author = {Stankovi\'c, Mi\'ca S. and Min\v ci\'c, Svetislav M. and Velimirovi\'c, Ljubica S. and Zlatanovi\'c, Milan Lj.},
     title = {On equitorsion geodesic mappings of general affine connection spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {77-90},
     zbl = {1268.53013},
     mrnumber = {2752677},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__77_0}
}
Stanković, Mića S.; Minčić, Svetislav M.; Velimirović, Ljubica S.; Zlatanović, Milan Lj. On equitorsion geodesic mappings of general affine connection spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 77-90. http://www.numdam.org/item/RSMUP_2010__124__77_0/

[1] A. Einstein, The Bianchi identities in the generalized theory of gravitation, Canadian Jour. Math., 2 (1950), pp. 120--128. | MR 34134 | Zbl 0039.38802

[2] L. P. Eisenhart, Non-Riemannian geometry, New York, 1927. | JFM 52.0721.02

[3] L. P. Eisenhart, Generalized Riemannian spaces I, Nat. Acad. Sci. USA, 37 (1951), pp. 311--315. | MR 43530 | Zbl 0043.37301

[4] F. Graif, Sulla possibilità di costruire parallelogrami chiusi in alcune varietà a torsione, Bollet. Un. mat. Italiana, Ser. III, 7 (1952), pp. 132--135. | MR 50340 | Zbl 0047.41202

[5] G. S. Hall - D. P. Lonie, The principle of equivalence and projective structure in spacetimes, Class. Quantum Grav., 24 (2007), pp. 3617--3636. | MR 2339411 | Zbl pre05176098

[6] G. S. Hall - D. P. Lonie, The principle of equivalence and cosmological metrics, J. Math. Phys., 49 (2008), 022502. | MR 2392851 | Zbl 1153.81370

[7] G. S. Hall - D. P. Lonie, Projective equivalence of Einstein spaces in general relativity, Class. Quantum Grav., 26 (2009), 125009. | MR 2515670 | Zbl 1170.83443

[8] H. A. Hayden, Subspaces of a space with torsion, Proc. London math. soc., 34 (2) (1932), pp. 27--50. | Zbl 0005.26601

[9] I. Hinterleitner - J. Mikeš, On F-planar mappings of spaces with affine connections, Note di Matematica, 27 n. 1 (2007), pp. 111--118. | MR 2367758 | Zbl 1150.53009

[10] I. Hinterleitner - J. Mikeš - J. Stranska, Infinitesimal F-Planar Transformations, Russian Mathematics (Iz. VUZ), Vol. 52, No. 4 (2008), pp. 13--18. | MR 2445169 | Zbl 1162.53008

[11] M. Jukl - L. Juklova - J. Mikeš, On generalized trace decompositions Problems, Proceedings of the Third International Conference dedicated to 85-th birthday of Professor Kudrijavcev (2008), pp. 299--314.

[12] J. Mikeš, On geodesic mappings of Einstein spaces (In Russian), Mat. zametki, 28 (1980), pp. 313--317. | MR 587405 | Zbl 0442.53023

[13] J. Mikeš, Geodesic mappings of special Riemannian spaces, Coll. Math. Soc. J. Bolyai, 46. Topics in Diff. Geom., Debrecen (Hungary) (1984), pp. 793--813. | MR 933875 | Zbl 0648.53009

[14] J. Mikeš, On an order of special transformartion of Riemannian spaces, Dif. Geom. and Apl., Proc. of the Conf. Dubrovnik, 3, (1988), pp. 199--208. | MR 1040069 | Zbl 0686.53015

[15] J. Mikeš, Holomorphically projective mappings and their generalizations, Itogi Nauki i Tekhniky, Ser. Probl. Geom. VINITI, 1988. | Zbl 0983.53013

[16] J. Mikeš, Geodesic mappings of affine-connected and Riemannian spaces, J. Math. Sci. New York, (1996), pp. 311--333. | MR 1384327 | Zbl 0866.53028

[17] J. Mikeš - V. Kiosak - A. Vanžurová, Geodesic Mappings of Manifolds with Affine Connection, Olomounc, 2008. | MR 2488821 | Zbl 1176.53004

[18] J. Mikeš - G. A. Starko, K-concircular vector fields and holomorphically projective mappings on Kählerian spaces, Rend. del Circolo di Palermo, 46 (1997), pp. 123--127. | MR 1469028 | Zbl 0902.53015

[19] S. M. Minčić, Ricci identities in the space of non-symmetric affine connection, Mat. Vesnik, 10 (25) (1973), pp. 161--172. | MR 341310 | Zbl 0278.53012

[20] S. M. Minčić, New commutation formulas in the non-symmetric affine connection space, Publ. Inst. Math. (Beograd) (N. S), 22 (36) (1977), pp. 189--199. | MR 482552 | Zbl 0377.53008

[21] S. M. Minčić, Independent curvature tensors and pseudotensors of spaces with non-symmetric affine connection, Coll. Math. Soc. János Bolyai, 31 (1979), pp. 45--460. | Zbl 0523.53032

[22] S. M. Minčić, Geometric interpretations of curvature tensors and pseudotensors of the spaces with non symmetric affine connection, Publ. Inst. Math., 47 (61) (1990), pp. 113--120 (in Russian). | MR 1103537 | Zbl 0726.53016

[23] S. M. Minčić - M. S. Stanković, On geodesic mapping of general affine connection spaces and of generalized Riemannian spaces, Mat. vesnik, 49 (1997), pp. 27--33. | MR 1491944 | Zbl 0949.53013

[24] S. M. Minčić - M. S. Stanković, Equitorsion geodesic mappings of generalized Riemannian spaces, Publ. Inst. Math. (Beograd) (N.S), 61 (75) (1997), pp. 97--104. | MR 1472941 | Zbl 0886.53035

[25] M. Prvanović, Holomorphically projective transformations in a locally product Riemannian spaces, Math. Balkanica, 1 (1971), pp. 195--213. | MR 288710 | Zbl 0221.53062

[26] M. Prvanović, Four curvature tensors of non-symmetric affine connexion (in Russian), Proceedings of the conference "150 years of Lobachevski geometry", Kazan' 1976, Moscow 1997, pp. 199--205.

[27] M. Prvanović, Relative Frenet formulae for a curve in a subspace of a Riemannian space, Tensor, N. S., 9 (1959), pp. 190--204. | MR 108807 | Zbl 0102.16502

[28] M. Prvanović, A note on holomorphically projective transformations of the Kähler space, Tensor, N. S. Vol. 35 (1981), pp. 99--104. | MR 614141 | Zbl 0467.53032

[29] M. Prvanović, π-Projective Curvature Tensors, Annales Univ. Maria Curie-Sklodowska, Lublin - Polonia, XLI, 16 (1986), pp. 123--133. | MR 1049184 | Zbl 0698.53003

[30] Zh. Radulovich, Holomorphically projective mappings of parabolically Kählerian spaces, Math. Montisnigri, Vol. 8 (1997), pp. 159--184. | MR 1623833 | Zbl 1041.53033

[31] U. P. Singh, On relative curvature tensors in the subspace of a Riemannian space, Rev. de la fac. des sc. Istanbul, 33 (1968), pp. 69--75. | MR 307094 | Zbl 0217.47402

[32] K. D. Singh, On generalized Riemann spaces, Riv. Mat. Univ. Parma, 7 (1956), pp. 125--138. | MR 88759 | Zbl 0073.16802

[33] M. Shiha, On the theory of holomorphically projective mappings parabolically Kählerian spaces, Differ. Geometry and Its Appl. Proc. Conf. Opava. Silesian Univ., Opava (1993), pp. 157--160. | MR 1255537 | Zbl 0805.53017

[34] N. S. Sinyukov, Geodesic mappings of Riemannian spaces (in Rusian), Nauka, Moskow, 1979. | MR 552022 | Zbl 0637.53020

[35] M. S. Stanković, First type almost geodesic mappings of general affine connection spaces, Novi Sad J. Math., 29, No. 3 (1999), pp. 313--323. | MR 1771009 | Zbl 0951.53011

[36] M. S. Stanković, On a canonic almost geodesic mappings of the second type of affine spaces, Filomat (Niš), 13 (1999), pp. 105--114. | MR 1803017 | Zbl 0971.53011

[37] M. S. Stanković, On a special almost geodesic mappings of the third type of affine spaces, Novi Sad J. Math., 31, No. 2 (2001), pp. 125--135. | MR 1897496 | Zbl 1012.53013

[38] M. S. Stanković - S. M. Minčić, New special geodesic mappings of generalized Riemannian space, Publ. Inst. Math. (Beograd) (N.S), 67 (81) (2000), pp. 92--102. | MR 1761305 | Zbl 1013.53009

[39] M. S. Stanković - S. M. Minčić, New special geodesic mappings of affine connection spaces, Filomat, 14 (2000), pp. 19--31. | MR 1953991 | Zbl 1041.53010

[40] M. S. Stanković - S. M. Minčić - Lj. S. Velimirović, On holomorphically projective mappings of generalized Kählerian spaces, Mat. vesnik, 54 (2002), pp. 195--202. | MR 1996618 | Zbl 1060.53014

[41] M. S. Stanković - S. M. Minčić - Lj. S. Velimirović, On equitorsion holomorphically projective mappings of generalised Kählerian spaces, Czechoslovak Mathematical Journal, 54 (129) (2004), pp. 701--715. | MR 2086727 | Zbl 1080.53016

[42] M. S. Stanković - Lj. M. Zlatanović - Lj. S. Velimirović, Equitorsion holomorphically projective mappings of generalized Kählerian space of the first kind, Czechoslovak Mathematical Journal, Vol. 60, No. 3 (2010), pp. 635--653. | MR 2672406

[43] L. S. Velimirović - S. M. Minčić - M. S. Stanković, Infinitesimal Deformations and Lie Derivative of a Non-symmetric Affine Connection Space, Acta Univ. Palacki. Olomuc, Fac. rer. nat., Mathematica, 42 (2003), pp. 111--121. | MR 2056026 | Zbl 1061.53010

[44] K. Yano, Sur la théorie des déformations infinitesimales, Journal of Fac. of Sci. Univ. of Tokyo, 6 (1949), pp. 1--75. | MR 35084 | Zbl 0040.37803

[45] K. Yano, The theory of Lie derivatives and its applications, N-Holland Publ. Co. Amsterdam, 1957. | MR 88769 | Zbl 0077.15802